Previous |  Up |  Next

Article

References:
[1] E. Szpilrajn: Sur l'extension de l'ordre partiel. Fund. Math. 16 (1930), 386-389.
[2] M. Novotný: O representaci částečně uspořádaných množin posloupnostmi nul a jedniček. Čas. pěst. mat. 78 (1953), 61 - 64. MR 0079066
[3] M. Novotný: Bemerkung über die Darstellung teilweise geordneter Mengen. Spisy přir. fak. MU V Brně 369 (1955), 451-458. MR 0082958
[4] В. Dushnik E. W. Miller: Partially Ordered Sets. Am. Journ. Math. 63 (1941), 600-610. DOI 10.2307/2371374 | MR 0004862
[5] H. Komm: On the Dimension of Partially Ordered Sets. Am. Journ. Math. 70 (1948), 507-520. DOI 10.2307/2372194 | MR 0025541 | Zbl 0037.31903
[6] S. Ginsburg: On the $\lambda$-dimension and the A-dimension of Partially Ordered Sets. Am. Journ. Math. 76 (1954), 590-598. DOI 10.2307/2372703 | MR 0062196 | Zbl 0055.28002
[7] V. Sedmak: Dimenzija djelomično uredenih skupova pridruženih poligonima i poliedrima. Glasnik matematičko-fizički i astronomski 7 (1952), 169-181. MR 0053495
[8] B. Dushnik: Concerning a Certain Set of Arrangements. Proc. Amer. Math. Soc. 1 (1950), 788-796. DOI 10.1090/S0002-9939-1950-0038922-4 | MR 0038922 | Zbl 0040.29501
[9] T. Hiraguchi: On the Dimension of Partially Ordered Sets. Science Reports of the Kanazawa University 1 (1951), 77-94. MR 0070681 | Zbl 0200.00013
[10] T. Hiraguchi: A Note on a Mr. Komm's Theorems. Science Reports of the Kanazawa University 2 (1953), 1-3. MR 0076741
[11] T. Hiraguchi: On the $\lambda$-dimension of the Product of Orders. Science Reports of the Kanazawa University 5 (1956). MR 0095132 | Zbl 0200.00048
[12] V. M. Michejev: О множествах содержащих наибольшее число попарно несравнимых булевых векторов. Проблемы кибернетики 2 (1959), 69 - 71.
[13] М. М. Day: Arithmetic of Ordered Systems. Trans. Amer. Math. Soc. 58 (1945), 1 - 43. DOI 10.1090/S0002-9947-1945-0012262-4 | MR 0012262 | Zbl 0060.05813
[14] G. Birkhoff: Lattice Theory. New York, 1948. MR 0029876 | Zbl 0033.10103
Partner of
EuDML logo